# SDR AALA201711019037

- Difficulty date: October 31, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 9,645 hours, 3,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY ESCAPE PATH LIGHT AT THE FORWARD GALLEY HAS A BROKEN LENS COVER.  REMOVED AND REPLACED LENS COVER PER AMM 33-51-00.  OPERATIONAL CHECK GOOD.
